MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; SEE H10
Model Number 200-62-09
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330); Implant Pain (4561); Medical device site infection (4845)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer concomitants: 2429019, 200-02-32 - three peg patella 32mm, 2559397, 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t, 2382142, 230-02-02 - optetrak asy,cr cemented femoral, sz 2, pending investigation.
 
Event or Problem Description
It was reported from the legal department that on (b)(6) 2017, a patient underwent an irrigation and drainage with polyethylene liner exchange of the left exactech knee device secondary to acute periprosthetic joint infection approximately 34 days after implant.A new exactech optetrak logic tibial insert was implanted.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6.Investigation results - all device finished product release documents were reviewed, the products met specifications for sterilization and distribution.The cause of the subsequent infection and revision cannot be conclusively determined; however, it is most likely associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or any combination of these possibilities.Infection is noted in the ifu as a known implant risk.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of infection or due to inclusion of the polyethylene in the packaging recall.Considering the short implantation time, it is unlikely that the device was worn at the time of revision.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16626581
Report Number1038671-2023-00519
Device Sequence Number14769499
Product Code JWH
UDI-Device Identifier10885862041029
UDI-Public10885862041029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2022
Device Model Number200-62-09
Device Catalogue Number200-62-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/08/2023
01/27/2025
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date06/08/2023
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale